# SDR DALA1115599877

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 73, HAS NUMEROUS SCREW HOLES CORRODED, BLENDED.  FLOOR PANEL FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1 AND SRM 53-25-0, FIG 4.  RECEIVED MATL FOR FLOOR PANEL IAW SRM 53-23-0, FIG 5, FABRICATED FLOOR PANEL IAW SRM 53-23-0, FIG 5.   TREATED AND PRIMED IAW SRM 51-10-3, PG 31, 32.  INSTALLED NEW SKIN TO PANEL STRUCTURE IAW SRM 51-30-02, COMPLETED.
